# SDR MWEA96428

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Condition: Loose
- Location: Galley Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE COVER CAME OFF.  REINSTALLED GALLEY SLIDE COVER.
